I cam back from trip to NZ two and a half years ago with what i though was a tummy bug. I ahve had every test under the sun 3 times. Stool sames fine,urine fine hormones fine. The only test that comes back abnormal is Liver function. I hae increased enzymes. I dont had hepatitis and the doctors are stuck with whats wrong. My current 3rd optinion doctor has me on a liver cleansing diet but i still feel nauseous and headachy majority of th time. it seems to come in waves, i have it most of the time. My latest liver test showed bili 25. Its not badly out but something is happening to make me so sick all the time.my AST and ALT were high but on the last test come down. My ultrsounds show fatty liver, but im 28 dont drink, eat really well and im not over weight. I am so over it and extremely frustrated! help!
HI there, Have u taken any tetracycline drugs lately? I only ask this because this drug is toxic to the liver. A fatty liver is produced from an excess of toxins in the liver and because you don't drink alcohol I thought I would ask. Abdominal discomfort is a major symptom of this condition. Go to the doctors and get a referal to a specialist for a liver biopsy. Your liver sample will be tested in order to determine which toxins are present, and hence the cause of this problem. All the best Trishy
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.